Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 867216, 15 pages
Research Article

Fixed Point Theorems for Various Classes of Cyclic Mappings

1Institut Supérieur d'Informatique et des Techniques de Communication de Hammam Sousse, Université de Sousse, Route GP1, 4011 Hammam Sousse, Tunisia
2Department of Mathematics, Atilim University, 06836 Incek, Ankara, Turkey
3Department of Mathematics, King Saud University, Riyadh 11451, Saudi Arabia

Received 29 June 2012; Accepted 8 September 2012

Academic Editor: Francis T. K. Au

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi, Erdal Karapınar, and Bessem Samet, “Fixed Point Theorems for Various Classes of Cyclic Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 867216, 15 pages, 2012.